# SDR E07A201611160001

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N600AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000246
- Aircraft time: 2,844 hours, 2,477 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6094A00013
- Part serial: 557
- Condition: Inoperative
- Location: Rt Wing Te Flap
- Part time: 2,917 hours, 2,406 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING APPROACH. THE RT FLAP ACTUATOR FOUND INOPERATIVE.
